Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Algebr Represent Theor

Search In Journal Title:

Abbravation: Algebras and Representation Theory

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers

Search In Publisher:

DOI

10.1016/0045-7825(91)90015-x

Search In DOI:

ISSN

1572-9079

Search In ISSN:
Search In Title Of Papers:

Extending Rings of Prüfer Type in Central Simple A

Authors: Joachim Gräter
Publish Date: 2007/05/02
Volume: 10, Issue: 4, Pages: 315-331
PDF Link

Abstract

Let R be a commutative integral domain with field of fractions F and let Q be a finitedimensional central simple Falgebra If R is a Prüfer domain then it is still unknown whether or not R can be extended to a Prüfer order in Q in the sense of Alajbegović and Dubrovin J Algebra 135 165–176 1990 In this paper we investigate a more general class of rings which we call rings of Prüfer type and we will prove an extension theorem for these rings Under special assumptions this result also leads to an extension theorem for certain Prüfer domains


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: